I don’t smile or laugh a lot on Geodon

I’ve read in reviews that people won’t smile or laugh a lot on Geodon on a really high dose, like 240mg. I’m on only 100mg per day, 20mg in the morning and 80mg at night. My side effects are bad on Geodon, so my doctor lowered my dose from 140mg, 20 in the morning and 100mg at night. I’m stable at 100mg. I can’t drop my morning dose or I start having symptoms.

Anyone else not smile or laugh much on Geodon?

I smile and laugh all the time and have on min/max doses of Geodon over the years. I don’t always laugh at the right thing, mind you, but I’m having fun.

[ bites @SpringRose on the ankle ]

[ hides under couch and laughs at own jokes ]

:grin:

1 Like

Sounds like you’re having fun!

I wish I laughed more. A co-worker said I don’t smile and I’m really serious. (No one at work knows I have schizophrenia). When I told my mom this she said she and her boyfriend noticed I’m quieter and listening better, but noticed the no laughing or smiling too. Bummer. I can’t find a drug I want to take other than Geodon. If I were back on 80mg at night only, a lot of my side effects (including no smiling or laughing) would go. However, like I said, I have bad symptoms of schizophrenia if I don’t t take 20mg in the morning.

1 Like

Don’t worry about it. Just be you. If you’re making your best effort and you’re trying to do right by others then everything will fall into place in time. I don’t talk much when I’m around others (to the point that I unnerve some people) and I still manage to have friends.

:slight_smile:

1 Like

Good point. Thanks!

I was extremely flat in geodon when I took it as a teen. I’d come home from school and stare at the wall til I went to sleep. It erased most of my thoughts, and all of my feeling.

1 Like

Mrs. Jayster just failed to refill her Geodon. It has been two nights she’s been without it, and she’s not likely to get any more until Monday.

I’m used to taking good care of myself; she’s not.